Home | Contents | Submissions, editors, etc. | Login | Search | EJP
 Electronic Communications in Probability > Vol. 12 (2007) > Paper 27 open journal systems 

Degree distribution nearby the origin of a preferential attachment graph

Tamás F. Móri, Department of Probability Theory and Statistics, Eötvös Loránd University

In a 2-parameter scale free model of random graphs it is shown that the asymptotic degree distribution is the same in the neighbourhood of every vertex. This degree distribution is still a power law with characteristic exponent 2, but this exponent is different from the one observed in the whole graph.

Full text: PDF | PostScript

Pages: 276-282

Published on: September 13, 2007

  1. Barabási, A.-L.; Albert, R. Emergence of scaling in random networks. Science 286 (1999), no. 5439, 509–512. MR2091634
  2. Cooper, C.; Frieze, A. A general model of web graphs. Random Structures Algorithms 22 (2003), no. 3, 311–335. MR1966545 (2004b:05185)
  3. Katona, Z. Levels of a scale-free tree. Random Structures Algorithms 29 (2006), no. 2, 194–207. MR2245500 (2007f:05163)
  4. Katona, Z.; Móri, T. F. A new class of scale free random graphs. Statist. Probab. Lett. 76 (2006), no. 15, 1587–1593. MR2248845 (2007c:05171)
  5. Móri, T. F. On random trees. Studia Sci. Math. Hungar. 39 (2002), no. 1-2, 143--155. MR1909153 (2003f:05105)
  6. Móri, T. F. A surprising property of the Barabási-Albert random tree. Studia Sci. Math. Hungar. 43 (2006), no. 2, 265–273. MR2229623 (2007b:05191)
  7. Móri, T. F. On a 2-parameter class of scale free random graphs. Acta Math. Hungar. 114 (2007), no. 1-2, 37–48. MR2294512
  8. Neveu, J. Discrete-parameter martingales. Translated from the French by T. P. Speed. Revised edition. North-Holland Mathematical Library, Vol. 10. North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1975. viii+236 pp. MR0402915 (53 #6729)
  9. Szymański, J. On a nonuniform random recursive tree. Random graphs '85 (Poznań, 1985), 297–306, North-Holland Math. Stud., 144, North-Holland, Amsterdam, 1987. MR0930497 (89c:05065)

Support Tool
Capture Cite
View Metadata
Printer Friendly
Author Address
Email Author
Email Others

Home | Contents | Submissions, editors, etc. | Login | Search | EJP

Electronic Communications in Probability. ISSN: 1083-589X